- -

Solid hulls and cores of weighted H-infinity-spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Solid hulls and cores of weighted H-infinity-spaces

Show full item record

Bonet Solves, JA.; Lusky, W.; Taskinen, J. (2018). Solid hulls and cores of weighted H-infinity-spaces. Revista Matemática Complutense. 31(3):781-804. https://doi.org/10.1007/s13163-018-0265-6

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/123855

Files in this item

Item Metadata

Title: Solid hulls and cores of weighted H-infinity-spaces
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Embargo end date: 2019-09-30
Abstract:
[EN] We determine the solid hull and solid core of weighted Banach spaces H-upsilon(infinity) of analytic functions functions f such that upsilon vertical bar f vertical bar is bounded, both in the case of the holomorphic ...[+]
Subjects: Weighted Banach spaces of analytic functions , Solid hull , Solid core , Schauder basis
Copyrigths: Reserva de todos los derechos
Source:
Revista Matemática Complutense. (issn: 1139-1138 )
DOI: 10.1007/s13163-018-0265-6
Publisher:
Springer-Verlag
Publisher version: https://doi.org/10.1007/s13163-018-0265-6
Thanks:
The research of Bonet was partially supported by the project MTM2016-76647-P. The research of Taskinen was partially supported by the Vaisala Foundation of the Finnish Academy of Sciences and Letters.
Type: Artículo

References

Anderson, J.M., Shields, A.L.: Coefficient multipliers of Bloch functions. Trans. Am. Math. Soc. 224, 255–265 (1976)

Bennet, G., Stegenga, D.A., Timoney, R.M.: Coefficients of Bloch and Lipschitz functions. Ill. J. Math. 25, 520–531 (1981)

Bierstedt, K.D., Bonet, J., Galbis, A.: Weighted spaces of holomorphic functions on bounded domains. Mich. Math. J. 40, 271–297 (1993) [+]
Anderson, J.M., Shields, A.L.: Coefficient multipliers of Bloch functions. Trans. Am. Math. Soc. 224, 255–265 (1976)

Bennet, G., Stegenga, D.A., Timoney, R.M.: Coefficients of Bloch and Lipschitz functions. Ill. J. Math. 25, 520–531 (1981)

Bierstedt, K.D., Bonet, J., Galbis, A.: Weighted spaces of holomorphic functions on bounded domains. Mich. Math. J. 40, 271–297 (1993)

Bierstedt, K.D., Bonet, J., Taskinen, J.: Associated weights and spaces of holomorphic functions. Stud. Math. 127, 137–168 (1998)

Blasco, O., Galbis, A.: On Taylor coefficients of entire functions integrable against exponential weights. Math. Nachr. 223, 5–21 (2001)

Blasco, O., Pavlovic, M.: Coefficient multipliers on Banach spaces of analytic functions. Rev. Mat. Iberoam. 27, 415–447 (2011)

Bonet, J., Taskinen, J.: Solid hulls of weighted Banach spaces of entire functions. Rev. Mat. Iberoam. 34, 593–608 (2018)

Bonet, J., Taskinen, J.: Solid hulls of weighted Banach spaces of analytic functions on the unit disc with exponential weights. Ann. Acan. Sci. Fenn. Math. 43, 521–530 (2018)

Constantin, O., Peláez, J.A.: Boundedness of the Bergman projection on $$L_p$$ L p -spaces with exponential weights. Bull. Sci. Math. 139(3), 245–268 (2015)

Dostanić, M.R.: Multipliers in the space of analytic functions with exponential mean growth. Asymptot. Anal. 65(3–4), 191–201 (2009)

Dostanić, M.-R.: Integration operators on Bergman spaces with exponential weight. Rev. Mat. Iberoam. 23(2), 421–436 (2007)

Jevtić, M., Pavlović, M.: On the solid hull of the Hardy-Lorentz space. Publ. Inst. Math. (Beogr.) (N.S.) 85(99), 55–61 (2009)

Jevtić, M., Vukotić, D., Arsenović, M.: Taylor Coefficients and Coefficient Multipliers of Hardy and Bergman-Type Spaces. RSME Springer Series, vol. 2. Springer, Berlin (2016)

Lindenstrauss, J., Tzafriri, L.: Classical Banach Spaces I. Springer, Berlin (1977)

Lusky, W.: On the Fourier series of unbounded harmonic functions. J. Lond. Math. Soc. 2(61), 568–580 (2000)

Lusky, W.: On the isomorphism classes of weighted spaces of harmonic and holomorphic functions. Stud. Math. 175, 19–45 (2006)

Pau, J., Peláez, J.A.: Volterra type operators on Bergman spaces with exponential weights. Contemp. Math. 561, 239–252. Topics in complex analysis and operator theory. American Mathematical Society, Providence (2012)

Pavlović, M.: On harmonic conjugates with exponential mean growth. Czech. Math. J. 49, 733–742 (1999)

Pavlović, M.: Function Classes on the Unit Disc: An Introduction. De Gruyter Studies in Mathematics, vol. 52, p. 449. De Gruyter, Berlin (2014)

Peláez, J.A., Rättyä, J.: Weighted Bergman Spaces Induced by Rapidly Increasing Weights, vol. 227, no. 1066, pp. vi+124. American Mathematical Society (2014)

Shields, A.L., Williams, D.L.: Bounded projections, duality and multipliers in spaces of analytic functions. Trans. Am. Math. Soc. 162, 287–302 (1971)

[-]

This item appears in the following Collection(s)

Show full item record